# SDR ASOA20120930079

- Difficulty date: September 30, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145
- Aircraft serial: 145523
- Aircraft time: 26,571 hours, 20,504 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287501543
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE CREW REPORTED SMOKE ODOR IN COCKPIT.  MX INSPECTED AND FOUND CABIN SIDE WALL LIGHT ASSY BURNED.  THE LIGHT ASSY WAS DISCONNECTED.   MX INSPECTED AND REPLACED 6A SIDEWALL LIGHT ASSY.  OPS CHECKS WERE GOOD.
